# SDR CALA2013080890240

- Difficulty date: August 3, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 91,788 hours, 11,023 cycles
- Engine: Pwa PW4056
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65B170695
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1000, S38R, RBL 78, A CRACK FOUND AT BATH TUB FITTING INSIDE CENTER TANK DETAIL. BATH TUB FITTING BOLT HOLE CRACKED.  REPLACED BATH TUB FITTING IAW SRM 51-10 -02.
